Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 78, NWS Charleston, WV

July 10, 20174 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 10, 2017, 6:58 PM EDT for 4 counties in West Virginia. It was in force for 32 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2017, 6:58 PM EDT (22:58 UTC)
Expired
Jul 10, 2017, 7:30 PM EDT
In force
32 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Doddridge County, WV, Harrison County, WV, Lewis County, WV, Taylor County, WV

The radar

The Pittsburgh radar (KPBZ), 131 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 7:03 PM EDTTSTM WND DMG4 Ssw Salem, WVTREE DOWN IN MILETUS. TIME ESTIMATED BY RADAR.
Jul 10, 7:04 PM EDTTSTM WND DMG6 W Clarksburg, WVMULTIPLE TREES DOWN IN REYNOLDSVILLE, ONE FELL ONTO A CAR. TIME ESTIMATED BY RADAR.
Jul 10, 7:07 PM EDTTSTM WND DMGLumberport, WVLARGE CHESTNUT TREE BLOWN DOWN. TIME ESTIMATED BY RADAR.
Jul 10, 7:18 PM EDTTSTM WND DMG1 Nnw Shinnston, WVMULTIPLE TREES UPROOTED ALONG MATSON RUN ROAD BETWEEN SHINNSTON AND PINE BLUFF. REPORT VIA SOCIAL MEDIA, TIME ESTIMATED BY RADAR.
Jul 10, 7:19 PM EDTTSTM WND DMG3 Ne Bridgeport, WVTREE AND LINES DOWN ALONG CORBIN BRANCH ROAD. VIA SOCIAL MEDIA, TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

101 
WUUS51 KRLX 102258
SVRRLX
WVC017-033-041-091-102330-
/O.NEW.KRLX.SV.W.0078.170710T2258Z-170710T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
658 PM EDT MON JUL 10 2017

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Eastern Doddridge County in northern West Virginia...
  Western Taylor County in northern West Virginia...
  Northeastern Lewis County in northern West Virginia...
  Harrison County in northern West Virginia...

* Until 730 PM EDT

* At 657 PM EDT, a severe thunderstorm was located 7 miles west of
  Lumberport, or 11 miles southwest of Mannington, moving east at 50
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort, Salem,
  Lumberport, Anmoore, Jackson Mill, Enterprise, West Milford, Lost
  Creek, Jane Lew, Flemington, Valley Falls, Grangeville, Wolf
  Summit, Meadland, Center Point and Sedalia.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 100 and 128.
 Route 50 in West Virginia between mile markers 56 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3943 8028 3939 8020 3941 8011 3939 8009
      3939 8007 3927 8011 3924 8015 3924 8017
      3919 8021 3903 8041 3927 8077 3938 8065
      3943 8066 3945 8064 3945 8058 3943 8058
      3943 8054 3944 8051 3946 8051 3947 8048
TIME...MOT...LOC 2257Z 272DEG 43KT 3941 8049 

HAIL...1.25IN
WIND...60MPH
 
$$

Cooper
3 follow-up statements
253 
WWUS51 KRLX 102309
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
709 PM EDT MON JUL 10 2017

WVC041-102318-
/O.CAN.KRLX.SV.W.0078.000000T0000Z-170710T2330Z/
Lewis WV-
709 PM EDT MON JUL 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3943 8028 3939 8020 3941 8011 3939 8009
      3939 8007 3927 8011 3924 8015 3924 8017
      3919 8021 3914 8027 3917 8052 3928 8062
      3937 8053 3944 8051 3946 8051 3947 8048
TIME...MOT...LOC 2308Z 272DEG 43KT 3941 8034 

$$

WVC017-033-091-102330-
/O.CON.KRLX.SV.W.0078.000000T0000Z-170710T2330Z/
Doddridge WV-Taylor WV-Harrison WV-
709 PM EDT MON JUL 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EAST CENTRAL DODDRIDGE...WESTERN TAYLOR AND HARRISON COUNTIES...

At 708 PM EDT, a severe thunderstorm was located over Shinnston, or 8
miles south of Mannington, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort, Salem,
Lumberport, Anmoore, Enterprise, West Milford, Lost Creek,
Flemington, Valley Falls, Grangeville, Rosemont, Wolf Summit,
Meadland, Wallace, McGee and Meadowbrook.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 109 and 128.
 Route 50 in West Virginia between mile markers 64 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3943 8028 3939 8020 3941 8011 3939 8009
      3939 8007 3927 8011 3924 8015 3924 8017
      3919 8021 3914 8027 3917 8052 3928 8062
      3937 8053 3944 8051 3946 8051 3947 8048
TIME...MOT...LOC 2308Z 272DEG 43KT 3941 8034 

HAIL...1.25IN
WIND...60MPH
 
$$

Cooper
620 
WWUS51 KRLX 102320
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
720 PM EDT MON JUL 10 2017

WVC017-102329-
/O.CAN.KRLX.SV.W.0078.000000T0000Z-170710T2330Z/
Doddridge WV-
720 PM EDT MON JUL 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DODDRIDGE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3943 8028 3939 8020 3941 8011 3939 8009
      3939 8007 3927 8011 3924 8015 3924 8017
      3919 8021 3923 8035 3933 8033 3939 8036
      3946 8043
TIME...MOT...LOC 2319Z 272DEG 43KT 3940 8016 

$$

WVC033-091-102330-
/O.CON.KRLX.SV.W.0078.000000T0000Z-170710T2330Z/
Taylor WV-Harrison WV-
720 PM EDT MON JUL 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WESTERN TAYLOR AND NORTHEASTERN HARRISON COUNTIES...

At 719 PM EDT, a severe thunderstorm was located near Pleasant
Valley, or near Fairmont, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort,
Lumberport, Anmoore, Enterprise, Flemington, Valley Falls,
Grangeville, Rosemont, Meadland, McGee, Meadowbrook and Despard.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 115 and 128.
 Route 50 in West Virginia between mile markers 80 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3943 8028 3939 8020 3941 8011 3939 8009
      3939 8007 3927 8011 3924 8015 3924 8017
      3919 8021 3923 8035 3933 8033 3939 8036
      3946 8043
TIME...MOT...LOC 2319Z 272DEG 43KT 3940 8016 

HAIL...1.00IN
WIND...60MPH
 
$$

Cooper
905 
WWUS51 KRLX 102328
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
728 PM EDT MON JUL 10 2017

WVC033-091-102338-
/O.EXP.KRLX.SV.W.0078.000000T0000Z-170710T2330Z/
Taylor WV-Harrison WV-
728 PM EDT MON JUL 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN TAYLOR AND
NORTHEASTERN HARRISON COUNTIES WILL EXPIRE AT 730 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still likely with this thunderstorm.

LAT...LON 3943 8028 3939 8020 3941 8011 3939 8009
      3939 8007 3927 8011 3924 8015 3924 8017
      3919 8021 3923 8035 3933 8033 3939 8036
      3946 8043
TIME...MOT...LOC 2328Z 272DEG 43KT 3940 8005 

$$

Cooper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:41 PM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jul 10, 3:41 PM EDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
341 PM EDT Mon Jul 10 2017

.SYNOPSIS...
Weather remains unsettled due to a series of short waves and
frontal boundary across the region. Very warm mid week with a cold
front in the vicinity late in the week into the weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 200 PM Monday...

Last of the showers and thunderstorms will continue to move east
across the northeast portion of WV this afternoon and exit the
area late this afternoon. A frontal boundary north of the area
will drop southward overnight and stall over the CWA on Tuesday.
SPC has the northern half of the CWA in a marginal risk. With
plenty of low level moisture in place and the expected short
wave trof to move along that boundary, expect scattered showers
thunderstorms to develop in the daytime heating. Shear will be
weak and any organized development will be brief with some hail
and possibly some damaging wind gusts. Temps will stay on the
warm side tonight and tomorrow. Some areas in the lowlands may
top out in the low 90s by tomorrow afternoon.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 340 PM Monday...

As upper level ridging builds to our south, upper flow is
expected to remain zonal. Lobes of energy advecting eastward in
the mean zonal flow will enhance chances for showers and storms,
primarily across central/northern counties through the short
term. Additionally, afternoon temperatures will climb into the
90s for most locations with 80s in the mountains. Increased
moisture will combine with warm temperatures to produce heat
index values in the mid to upper 90s across the lowlands.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 340 PM Monday...

Still eyeing a cold front that will approach the area by late
week. Current model guidance doesn't have the front crossing
until Friday, which would allow sufficient moisture return and
heating such that thunderstorms will be likely. It's difficult
to assess the magnitude of potential strong/severe storm threat
owing to lower-than-average model agreement and confidence.
Additionally, the phasing of wind dynamics and moisture may or
may not be favorable to support more robust convection. Still
expecting an unsettled pattern through the period with
additional thunder chances into at least the back half of the
weekend.

Temperatures will be slightly cooler than mid week owing to
increased cloud cover and periods of showers and storms.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
As of 200 PM Monday...

A short wave over NE WW will continue to move east and exit the
region late this afternoon and early this evening. Brief
periods of MVFR conditions in cigs and vsbys in showers will
exit as well. VFR conditions will prevail through the early
morning hours on Tuesday. Increase in clouds will occur as a
frontal boundary drifts southward and stalls over the region on
Tuesday. Expect shwrs/tstms to develop along that boundary
during the afternoon hours on Tuesday with daytime heating.
Possible MVFR/IFR conditions in those shwrs/tstms. Expect winds
to generally be out of the SSW this evening and turning to the
SW 5-10kts on Tuesday with higher gusts 15-20kts in
shwrs/tstms.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing of showers and thunderstorms
development on Tuesday may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 18Z TUESDAY...
Brief periods of IFR possible in showers and thunderstorms into
midweek.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JS/DTC
NEAR TERM...JS
SHORT TERM...DTC
LONG TERM...DTC
AVIATION...JS
Hazardous weather outlook, Jul 10, 3:21 AM EDT, 15 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
321 AM EDT Mon Jul 10 2017

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-110730-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
321 AM EDT Mon Jul 10 2017

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 10, 5:22 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Charleston WV
522 PM EDT MON JUL 10 2017

OHZ067-075-076-102230-
Washington-Athens-Morgan-
522 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON...MORGAN
AND NORTHEASTERN ATHENS COUNTIES...

At 522 PM EDT, a strong thunderstorm was located near McConnelsville,
moving southeast at 40 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
McConnelsville, Beverly, Chesterhill, Malta, Lowell, Stockport,
Bristol, Macksburg, Lower Salem, Burr Oak State Park, Hackney and
Bartlett.

This includes Interstate 77 in Ohio between mile markers 9 and 17.

LAT...LON 3976 8174 3973 8164 3967 8164 3966 8159
      3959 8159 3958 8148 3965 8147 3965 8145
      3963 8145 3963 8142 3960 8139 3959 8132
      3931 8184 3955 8207 3955 8204 3962 8203
      3976 8188
TIME...MOT...LOC 2122Z 295DEG 37KT 3961 8192

26
Special weather statement, Jul 10, 5:58 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Charleston WV
558 PM EDT MON JUL 10 2017

OHZ076-WVZ009>011-019-102300-
Washington-Ritchie-Wood-Pleasants-Tyler-
558 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...PLEASANTS...
NORTHWESTERN RITCHIE...TYLER AND NORTHEASTERN WOOD COUNTIES...

At 558 PM EDT, a strong thunderstorm was located 7 miles northeast of
Marietta, moving east at 40 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Marietta, St. Marys, Middlebourne, Vienna, Williamstown, Paden City,
Sistersville, Pennsboro, Belmont, North Bend State Park, Boaz,
Newport, Matamoras, North Hills, Lowell, Ellenboro, Cairo, Macksburg,
Friendly and Fly.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 179 and 186.
 Interstate 77 in Ohio between mile markers 1 and 17.
 Route 50 in West Virginia between mile markers 16 and 40.

LAT...LON 3959 8135 3959 8128 3961 8127 3958 8125
      3957 8104 3954 8104 3961 8095 3958 8089
      3960 8085 3956 8082 3955 8079 3948 8071
      3910 8124 3916 8131 3918 8130 3917 8133
      3945 8170 3959 8154 3958 8147 3965 8147
TIME...MOT...LOC 2158Z 290DEG 41KT 3952 8138

26

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 5:58 PM EDTSpecial Weather StatementRLXPleasants, Tyler62 min
Jul 10, 6:25 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Pleasants, Ritchie, Tyler28 min
Jul 10, 6:28 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Wood32 min
Jul 10, 6:29 PM EDTTornado WarningRLXJackson, Wood31 min
Jul 10, 6:32 PM EDTTornado WarningRLXDoddridge, Harrison, Tyler28 min
Jul 10, 6:55 PM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Wood35 min
Jul 10, 6:59 PM EDTTornado WarningRLXRitchie, Wirt, Wood31 min
Jul 10, 7:18 PM EDTSpecial Weather StatementRLXDoddridge27 min
Jul 10, 7:27 PM EDTSpecial Weather StatementRLXTaylor63 min
Jul 10, 7:30 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wirt, Wood47 min
Jul 10, 7:31 PM EDTSpecial Weather StatementRLXCalhoun, Doddridge, Ritchie29 min
Jul 10, 7:39 PM EDTTornado WarningRLXJackson, Mason36 min
Jul 10, 7:40 PM EDTSevere Thunderstorm WarningRLXJackson, Roane, Wirt35 min
Jul 10, 7:45 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Lewis30 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.